# SDR DL76S020409

- Difficulty date: April 5, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 32,621 hours, 15,363 cycles
- Engine: Ge CF680A2
- Engine time: 32,767 hours, 15,375 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Fuel Pump
- Part time: 32,767 hours, 15,375 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

PILOT REPORT, SUSPECTED FUEL LEAK RIGHT ENGINE FUEL FLOW NORMAL IN FLIGHT -5700PPH, NO VISUAL LEAKAGE NOTED REQ'D REBALANCING 3 TIME IN FLIGHT.  FOUND BOLTS LOOSE ON FUEL PUMP TO MEC TUBE AT MEC.  REPLACED GASKETS AND RETORQUED BOLTS (P/N 731203193) GASKET TUBE (P/N 9378M10G07).
